# SDR ASAA2025121062252

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 35,002 hours, 38,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 645351
- Part serial: ALT7892529
- Condition: Unserviceable
- Location: Zone 800 Slide
- Part time: 12,814 hours, 28,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR ESCAPE SLIDE UNSERVICEABLE, REQ'S REPLACEMENT. GROUNDED - YES. FWD SERVICE DOOR ESCAPE SLIDE REMOVED AND REPLACED. SECURITY & OPS CK GOOD IAW AMM 25-61-01. AC OKAY FOR SERVICE.
